MAUDE Adverse Event Report: HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D

HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D
Model Number SDM-00001-3D
Medical Device Problem Code Unintended Electrical Shock (4018)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A design change was made to the ground strap in february 2018 to provide more strap flexibility.
 
Event or Problem Description
It was reported that a patient complained of a shock on the top of her breast during her mammogram.The patient was examined and there were no visible injuries and no medical intervention was required.The customer noted no issues except for the one patient.A field engineer was dispatched to the site and found that all ground wires were well seated and resistance measurements to ground at all exposed metal points were less than an ohm with the exception of the paddle shift assembly which measured 660 ohms.Measured all exposed metal to ground voltages and the highest readings were: 0.004vdc and 4.6 millivolts ac.All voltage measurements from nonconductive surfaces (paddles and breast tray) were zero.A broken ground wire was found inside the gantry and was replaced.As a precaution the external compression device, external compression device covers, large and small compression paddles, and the breast tray cover were also replaced.The field engineer followed up with the customer on (b)(6) 2019 and no further incidents were reported.The system is working as intended.

Brand Name
SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D
Common Device Name
MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC
36 & 37 apple ridge road
danbury CT 06810
MDR Report Key9336750
Report Number1220984-2019-00131
Device Sequence Number19295270
Product Code OTE
UDI-Device Identifier15420045505636
UDI-Public15420045505636
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P080003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSDM-00001-3D
Device Catalogue NumberSDM-00001-3D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2019
Initial Report FDA Received Date11/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1